# SDR SWIA202158412

- Difficulty date: April 2, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 313..56 BETWEEN DD4 AND DD5 INTERCOSTAL IS CORRODED     (C-CHECK RO 5/22/2021)    REMOVED AND REPLACED PAX DOOR FRAME F.S. 313.56, REF CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N, PRESSURE LEAK CHECK GOOD  / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR  / COMPLIED WITH SKYWEST FORM M-337
